JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRUCTURES OF IDEMPOTENT MATRICES OVER CHAIN SEMIRINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRUCTURES OF IDEMPOTENT MATRICES OVER CHAIN SEMIRINGS
Kang, Kyung-Tae; Song, Seok-Zun; Yang, Young-Oh;
  PDF(new window)
 Abstract
In this paper, we have characterizations of idempotent matrices over general Boolean algebras and chain semirings. As a consequence, we obtain that a fuzzy matrix $A
 Keywords
semiring;idempotent;frame;rectangle part;line part;
 Language
English
 Cited by
1.
Onn×nmatrices over a finite distributive lattice, Linear and Multilinear Algebra, 2012, 60, 2, 131  crossref(new windwow)
2.
On Decompositions of Matrices over Distributive Lattices, Journal of Applied Mathematics, 2014, 2014, 1  crossref(new windwow)
3.
Idempotent matrices over antirings, Linear Algebra and its Applications, 2009, 431, 5-7, 823  crossref(new windwow)
 References
1.
R. B. Bapat, S. K. Jain, and L. E. Snyder, Nonnegative idempotent matrices and minus partial order, Linear Algebra Appl. 261 (1997), 143-154 crossref(new window)

2.
L. B. Beasley and N. J. Pullman, Linear operators strongly preserving idempotent ma- trices over semirings, Linear Algebra Appl. 160 (1992), 217-229 crossref(new window)

3.
J. S. Golan, Semirings and their applications, updated and expanded version of the theory of semirings, with applications to mathematics and theoretical computer science, Kluwer Academic Publishers, Dordrecht, 1999

4.
D. A. Gregory and N. J. Pullman, Semiring rank : Boolean rank and nonnegative rank factorizations, J. Combin. Inform. System Sci. 8 (1983), no. 3, 223-233

5.
S. Kirkland and N. J. Pullman, Linear operators preserving invariants of non-binary matrices, Linear and Multilinear Algebra 33 (1993), no. 3-4, 295-300

6.
V. N. Kolokoltsov and V. P. Maslov, Idempotent Analysis and its Applications, Mathe-matics and its Applications, 401, Dordrecht: Kluwer Academic Publishers, 1997

7.
S. Z. Song and K. T. Kang, Types and enumeration of idempotent matrices, Far East J. Math. Sci. 3 (2001), no. 6, 1029-1042

8.
S. Z. Song, K. T. Kang, and L. B. Beasley, Idempotent matrix preservers over Boolean algebras, J. Korean Math. Soc. 44 (2007), no. 1, 169-178 crossref(new window)